# SDR ASAA2013021693908

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 10,965 hours, 3,387 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL OF MASTER CAUTION LIGHT THE RT PACK LIGHT ILLUMINATED.  ON RESET LIGHT EXTINGUISHED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST.  NR 2 CONTROLLER FLAGGED RAM AIR ACT.  (RT) FAULT IS INTERMITTENT.  ABLE TO CLEAR WITH VERIFY.  NO HISTORY PAST 30 DAYS, REF AMM 21-61-00-700-806-002.
